Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Test showed cholesterol 237,TG 240,LDL 160 and uric acid 6.3. On medication. Started feeling tiredness. Any advice?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
I am 39 yrs of age. I have done my lipid profile teat 20 days ago have got these results...Chlestrol 237,TG 240,LDL 160 and Uric acid 6.3. My doc has kept me on medication for 3 months Rosuvastatin F10. I am taling it since three weeks but I am feeling tiredness continuosly. Can you Advise.
Posted Wed, 28 Nov 2012 in Cholesterol
Answered by Dr. Anil Grover 1 hour later
Thanks for writing in.
I am a qualified and certified cardiologist. I read your mail with diligence.
Lipidogram reveals elevation of bad components that are Total Cholesterol, Triglycerides and Low Density Lipoprotein levels; you have not not mentioned about High Density Lipoprotein(HDL) which is good Cholesterol ( ideally it ought to be >50 in women and >40 mg % in men). There appears to be something wrong with enzymatic mechanism of liver along with your diet. Proper drugs (as had been given), diet and exercise can take care of the problem. Now this symptom experienced by you within 3 weeks can be related to the drug. I will urge you to see your doctor so that a muscle enzyme test can be performed (along with liver function tests). If these are normal drug can be continued; if these are elevated we will have to see which drug can be given to you. If these are normal please ignore the tiredness as a side effect which will pass off as with the given values you may have to take drugs (you are taking combination of Rosuvastatin 10 mg and Fenofibrate 145 mg: this is the best combination). If you are overweight you will have to take care of that in addition to sticking to near zero cholesterol foods. You can write to health care magic about diet chart giving your choices of food you take as well as your height and weight. Good Luck.
If there is follow up question please ask I will be most happy to answer.
With Best Wishes
Dr Anil Grover
MBBS, MD (Medicine) DM(Cardiology)
Cardiologist and Internist
http:/ WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor